Fuming at doctor!

Hi all



Really struggle last night with painful cramps so at four in the morning I got up and did some research on cerazette which was prescribed to me in October. Apparently the bloatedness, cramping, aching breasts, moods and weight gain are down to this horrible evil pill. I was literally in tears last night cos I was in so much pain and have been since Christmas. However the thing I am angry about is that most of these women who have been on cerazette haven't had their periods back in months when coming off and those who have conceived soon after have miscarried because their natural progesterone levels are too low. I went to the doctor in October and the one thing I said was that my husband and I want to conceive next year and should I just come off the combined then and use other protection ( I can't take combined pill due to migrane problems). She said I could take this pill and my fertility would come back straight away. Now it sound like she prescribed probably the worst pill she could. Plus it's already in my notes that my periods are irregular. Now i feel like our plans will have to be put off for I don't know how many months. I'm so upset and angry. I would never have taken this horrible pill if a) I knew it would make me feel this bad and b) it would have this effect once I came off it. Grrrr!



Sorry for the rant.



Joobs

Posts

  • MrsSimonMrsSimon Posts: 264
    I'm on cerazette at the moment and I know exactly what you mean about all the side effects but now, finally after nearly 5 months on it all of this has settled down. I no longer have spots, mood swings or any of the other things and my weight has settled down. I also have no periods but for me it's a good thing because I have endometriosis and it's a relief not to be in all that pain every month.



    There is a lot of negative stuff on the internet written by people who have taken cerazette and I did worry about it when I first went on it but if you look a bit further there are also a lot of people who have minimal side effects and manage to conceive easily after stopping it. I suppose it just depends on how it is for you. For me it's turned out to be a good option after persevering through the first 3 months.
  • Have u actually checked wether or not ur actually pregnant hun? I got SEVERE cramping an thats what it was i had fallen pregnant on the pill x
  • Joobs09Joobs09 Posts: 214
    I haven't taken a test but not sure that I can because I only came off two weeks ago. I bought a test today but will leave it till the morning. Not sure what to do because if it is negative I won't be sure if that is because I'm not or because it's too soon to tell. I don't think I am but I will check tomorrow.
  • MrsPLMrsPL Posts: 417
    I came off cerazette in August and got my first period in December - what a relief it was!



    like you I was put on it due to migraines but it did not agree with me in the slightest - so down and moody and angry - spots - weight gain and no period at all whilst on it.



    Although it took a while for my body to get back to normal once I stopped it (4 months) it is back to normal now so don't worry - if your not happy with it then come off it as you know your body best not the doctor. I have decided not to use any hormonal contraception from now on - it scared me too much not getting a period for so long and just want to stop messing with my body so we will be using only condoms now until after we get married.



    Hope this helps and try not to worry to much.



    xxx
  • Doctors alway tell women the pill doesn't affect your fertility but I was on Yasmin and various pills before that for about 9 years and I came off in August having been told there was no need to prepare and I had an 80 day cycle! Lucky for me we managed to conceive in December so not that long but I have had irregular cycles.



  • Joobs09Joobs09 Posts: 214
    Well after another rough night I did a pregnancy test and as I thought it was negative but I'm a little lost as to what to do because it's only been two weeks off the pill so I don't think it would show anyway. Going to go back to the pharmacist today and see. Will hone doctor tomorrow but know I won't get an appoinment for ages. My breasts are really sore today and don't want my husband to cuddle me cos it hurts my stomach too much and finding I can't eat much either. Back to work tomorrow so that will be fun with all this going on.
  • Heya,I just wanted to give you a few words of hope.I was on cerazette for 6 years as like you have migraines and wasn't allowed on the combined pill (I was really lucky as i got on really well with it). I came of it on the 30th april 2008 when we started trying for a baby and had a period on the 28th may....4 weeks later i found out i was pregnant and 8months later had a healthy baby girl, after an uneventful pregnancy...i went back on it when my daughter was 6weeks old and stopped taking in november(2010)....i am now 11 weeks pregnant!!!... so hopefully it wont have affected your fertility either. Hope that helps



    Jo x
Sign In or Register to comment.